About the Journal

Rangkiang Mathematics Journal is a journal that is published every six months, April and October, published by the Department of Mathematics, Universitas Negeri Padang (UNP), Padang in collaboration with Asosiasi MIPA LPTK Indonesia (AMLI). Rangkiang Mathematics Journal is a prestigious vision journal which focuses on publishing research and advance literature study in mathematics and mathematics education.

Current Issue

Vol. 5 No. 2 (2026): Rangkiang Mathematics Journal

Forthcoming Issue: October 2026

Published: 2026-10-29
View All Issues